| Model Number |
2980008 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a healthcare provider (hcp) via a medtronic representative regarding a patient implanted with a spacer using an inserter in a l4-5 plif for an l4-5 stenosis.It was reported that the surgeon implanted the spacer in the l4-5 space on the left side.A piece of the inserter broke.The hcp recovered the broken piece and a backup inserter was used for the other implant. there were no patient symptoms or complications as a result of this event.There was no treatment or additional surgery performed as a result of this event.No further complications were reported/ anticipated.